# SDR SIMA20170616010

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 42,814 hours, 38,520 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD LOWER YOKE IS CRACKED ON FWD SIDE.  REPLACED THE FWD LOWER YOKE IAW EO EM-54MR-386.
